×

zbMATH — the first resource for mathematics

Maximum principle for stochastic control in continuous time with hard end constraints. (English) Zbl 1185.49028
Summary: A maximum principle is proved for certain problems of continuous-time stochastic control with hard end constraints (end constraints satisfied a.s.). In the problems, the dynamics (the state differential equation) changes at certain stochastic points in time.

MSC:
49K45 Optimality conditions for problems involving randomness
93E20 Optimal stochastic control
34H05 Control problems involving ordinary differential equations
49K15 Optimality conditions for problems involving ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Arkin, V.I., Evstigneev, L.V.: Stochastic Models of Control and Economic Dynamics. Academic Press, London (1982) · Zbl 0477.90033
[2] Seierstad, A.: Stochastic Control in Discrete and Continuous Time. Springer, New York (2009) · Zbl 1154.93001
[3] Kushner, H.J.: Necessary conditions for continuous parameter stochastic optimization problem. SIAM J. Control Optim. 10, 550–565 (1972) · Zbl 0242.93063
[4] Haussmann, U.G.: A Stochastic Maximum Principle for Optimal Control of Diffusions. Pitman Research Notes in Mathematics Series, vol. 151. Longman, Harlow (1986) · Zbl 0616.93076
[5] Peng, S.: A general stochastic maximum principle for optimal control problems. SIAM J. Control Optim. 28, 966–979 (1990) · Zbl 0712.93067
[6] Yong, J., Zhou, X.Y.: Stochastic Controls. Hamiltonian Systems and HJB Equations. Springer, New York (1999) · Zbl 0943.93002
[7] Dunford, N., Schwartz, J.T.: Linear Operators, Part I. Interscience, New York (1967) · Zbl 0128.34803
[8] Seierstad, A.: Maximum principle for stochastic control in continuous time with hard end constraints. Memorandum from Department of Economics, University of Oslo, No. 24 (2002)
[9] Seierstad, A.: A stochastic maximum principle with hard end constraints. Memorandum from Department of Economics, University of Oslo, No. 10 (1991)
[10] Seierstad, A.: A local attainability property for control systems defined by nonlinear ordinary differential equations in a Banach space. J. Differ. Equ. 8, 475–487 (1970) · Zbl 0212.48302
[11] Seierstad, A.: An extension to Banach space of Pontryagin’s maximum principle. J. Optim. Theory Appl. 17, 293–335 (1975) · Zbl 0298.49008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.